# SDR COMA9610235

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,127 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER FUSELAGE SKIN TO BE CORRODED AT FRAME 22 BETWEEN STRINGERS 20 LT AND 20 RT, CUT OUT CORRODED AREA OF LOWER FUSELAGE SKIN FABRICATED AND INSTALLED A SERVICEABLE FILLER AND DOUBLER REPAIR.  ALL WORK WAS DONE I/A/W EMB 120 S.B. 120-53-0065, S.R.M. 53-00-01, FIG. 202.  AIRCRAFT TOTAL CYCLES, 20,085.
